Tokyo Journal of Mathematics

Minimal Affine Boundaries of Convex Sets

Toma TONEV

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 233-239.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134272

Digital Object Identifier
doi:10.3836/tjm/1270134272

Mathematical Reviews number (MathSciNet)
MR947957

Zentralblatt MATH identifier
0662.46010

Citation

TONEV, Toma. Minimal Affine Boundaries of Convex Sets. Tokyo J. Math. 11 (1988), no. 1, 233--239. doi:10.3836/tjm/1270134272. https://projecteuclid.org/euclid.tjm/1270134272


Export citation